# SDR SWIA2020081251782

- Difficulty date: July 31, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM RBL9 FLOOR BEAM FLANGE REPAIR REF. REO 670-53-41-463.       PERFORMED RBL9 FLOOR BEAM FLANGE REPAIR REF REO. ALL STEPS COMPLETED AT THIS TIME.
